# SDR SWIA2019100446411

- Difficulty date: August 27, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON PANEL 599CB HAS CHAFING DAMAGE. (C-CHECK) RO: 10/01/2019 BLENDED CHAFE, NDT'ED REPAIR - NO DEFECTS NOTED IAW REO.
